# SDR AALA20030775

- Difficulty date: July 16, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FORWARD TAIL CONE EMERGENCY EXIT LIGHTS INOPERATIVE.  SECURED EMERGENCY EXIT LIGHT CONNECTOR AT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
